# SDR N6WA2025120402

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N688SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10245
- Aircraft time: 24,750 hours, 23,967 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Angle
- Part number: CC670103381
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT MLG TIRE BURST COVER SUPPORT ANGLE.    REMOVED AND REPLACED LT MLG TIRE BURST SUPPORT ANGLE IAW SRM 51-42-21.
